# SDR QXEA2017053100389

- Difficulty date: May 3, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 37,858 hours, 39,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210109
- Condition: Corroded
- Location: Bs 39-102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SEAT TRACK CORRODED IN SEVERAL AREAS, BS 39 TO 102.5.  THE SEAT TRACK WAS BLENDED WITHIN LIMITS IAW SRM 53-20-49,  REPAIR -02. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801.
